Allergy Relief Cetirizine Antihistamine Tablets – 10mg (60 Tablets)

These tablets are suitable for treating hay fever and other allergic conditions caused by dust, pets, and skin reactions. Active Ingredient: Cetirizine Hydrochloride 10mg. Formulated withCetirizine Hydrochloride 10mg, this non-drowsy antihistamine works for up to 24 hours to reduce symptoms such as sneezing, runny nose, itchy or watery eyes, and skin rashes (urticaria).

eBay